bibtype J - Journal Article
ARLID 0409745
utime 20240103182127.7
mtime 20060210235959.9
title (primary) (eng) Fuzzy Sets and Systems. Special Issue: Fuzzy Measures and Integrals
serial
ARLID cav_un_epca*0256642
ISSN 0165-0114
title Fuzzy Sets and Systems
volume_id 92
volume 2 (1997)
page_num 137-260
publisher
name Elsevier
author (primary)
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
author
ARLID cav_un_auth*0208902
name1 Klement
name2 E.P.
country AT
author
ARLID cav_un_auth*0212390
name1 Weber
name2 S.
country NL
author
ARLID cav_un_auth*0212391
name1 Grabisch
name2 M.
country NL
COSATI 12A
cas_special
department E
permalink http://hdl.handle.net/11104/0129838
ID_orig UTIA-B 970203
arlyear 1997
mrcbU63 cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 92 č. 2 1997 137 260 Elsevier